CSpace

Browse/Search Results:  1-3 of 3 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Semipositivity of generic ordinary fibration over a curve 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 10, 页码: 1749-1758
Authors:  Chen, Yifei;  Gu, Yi
Favorite  |  View/Download:8/0  |  Submit date:2018/11/16
semipositivity  fibrations  direct image sheaf  
IMAGES OF MANIFOLDS WITH SEMI-AMPLE ANTI-CANONICAL DIVISOR 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2016, 卷号: 25, 期号: 2, 页码: 273-287
Authors:  Birkar, Caucher;  Chen, Yifei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
The subadditivity of the Kodaira dimension for fibrations of relative dimension one in positive characteristics 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2015, 卷号: 22, 期号: 3, 页码: 675-696
Authors:  Chen, Yifei;  Zhang, Lei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30